MathSciNet Relay Station
MathSciNet bibliographic data
MR1883278 15A15 (15A18 15A29 15A57)
Holtz, Olga; Schneider, Hans Open problems on GKK $\tau$-matrices. Linear Algebra Appl. 345 (2002), 263–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement